VOL. 45 · NO. 1 | Spring 2001
 
VIEW ALL ABSTRACTS +
Articles
Anthony V. Geramita, Tadahito Harima, Yong Su Shin
Illinois J. Math. 45 (1), 1-23, (Spring 2001) DOI: 10.1215/ijm/1258138252
KEYWORDS: 13A15, 13D40
No abstract available
Richard M. Aron, Yun Sung Choi, Sung Guen Kim, Manuel Maestre
Illinois J. Math. 45 (1), 25-39, (Spring 2001) DOI: 10.1215/ijm/1258138253
KEYWORDS: 46G25, 46B20, 46B28
Jan Krajíček
Illinois J. Math. 45 (1), 41-73, (Spring 2001) DOI: 10.1215/ijm/1258138254
KEYWORDS: 03F20, 12L12, 68Q15
Bruce C. Berndt, Heng Huat Chan
Illinois J. Math. 45 (1), 75-90, (Spring 2001) DOI: 10.1215/ijm/1258138255
KEYWORDS: 11M36, 11F03, 11R29, 11Y35, 33C05, 33E05
No abstract available
M. Yahdi
Illinois J. Math. 45 (1), 91-111, (Spring 2001) DOI: 10.1215/ijm/1258138256
KEYWORDS: 47A10, 03E15, 47B07, 47L05
Patrick Ahern, željko Čučković
Illinois J. Math. 45 (1), 113-121, (Spring 2001) DOI: 10.1215/ijm/1258138257
KEYWORDS: 47B35, 47B38
William B. Johnson, Timur Oikhberg
Illinois J. Math. 45 (1), 123-137, (Spring 2001) DOI: 10.1215/ijm/1258138258
KEYWORDS: 46B10, 46B03, 46B28
Manfred Stoll
Illinois J. Math. 45 (1), 139-162, (Spring 2001) DOI: 10.1215/ijm/1258138259
KEYWORDS: 32A35‎, 31C25
No abstract available
John Atwell Moody
Illinois J. Math. 45 (1), 163-165, (Spring 2001) DOI: 10.1215/ijm/1258138260
KEYWORDS: 14E05, 13A30
Alexander Borichev, Mikhail Sodin
Illinois J. Math. 45 (1), 167-185, (Spring 2001) DOI: 10.1215/ijm/1258138261
KEYWORDS: 30D15, 41A10
Mark R. Johnson
Illinois J. Math. 45 (1), 187-193, (Spring 2001) DOI: 10.1215/ijm/1258138262
KEYWORDS: 13C15, 13H10
Wojciech Jaworski
Illinois J. Math. 45 (1), 195-212, (Spring 2001) DOI: 10.1215/ijm/1258138263
KEYWORDS: 43A05, ‎43A07‎, 60B15
F. Fontenele, Sérgio L. Silva
Illinois J. Math. 45 (1), 213-228, (Spring 2001) DOI: 10.1215/ijm/1258138264
KEYWORDS: 53C40, 35B50, 35J60, 53C24, 53C42
S. Kupin, S. Treil
Illinois J. Math. 45 (1), 229-242, (Spring 2001) DOI: 10.1215/ijm/1258138265
KEYWORDS: 47A10, 47A11, 47A45, 47B15
M. Argerami, D. Stojanoff
Illinois J. Math. 45 (1), 243-263, (Spring 2001) DOI: 10.1215/ijm/1258138266
KEYWORDS: 46L10, 46L30
A. A. Borisenko
Illinois J. Math. 45 (1), 265-277, (Spring 2001) DOI: 10.1215/ijm/1258138267
KEYWORDS: 53C40
L. Di Piazza, K. Musial
Illinois J. Math. 45 (1), 279-289, (Spring 2001) DOI: 10.1215/ijm/1258138268
KEYWORDS: 28B05, 46G10
No abstract available
Maite Fernández-Unzueta
Illinois J. Math. 45 (1), 291-307, (Spring 2001) DOI: 10.1215/ijm/1258138269
KEYWORDS: 46G25, 46B28
J. Brüdern, A. Kumchev
Illinois J. Math. 45 (1), 309-321, (Spring 2001) DOI: 10.1215/ijm/1258138270
KEYWORDS: 11D75, 11J25, 11N36, 11P32, 11P55
Back to Top